# SDR ASAA2020111533563

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,344 hours, 10,480 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUM ON RECALL.  RAN QRH AND THE LIGHT EXTINGUISHED.  GROUNDED-YES, PER B737-800 FIM 21-62 TASK 842 PZTC NR 2 SHOWED RED LIGHT "FLIGHT DECK TRIM VALVE" DURING BITE TEST.  AFTER RESET, PERFORMED BITE TEST, NO FAULTS NOTED.
